# SDR 96ZZZX3408

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Zulu Aerospace Services LLC, repair station ZM3R930D
- Make and model: Cessna 172
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brush Kit
- Part number: ES4118
- Condition: Failed
- Location: Alternator
- Part time: 163 hours
- Component: Ford, DOFF10300B
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

COMPONENT WAS RECENTLY OVERHAULED.  INSPECTION REVEALED BRUSHES WERE INSTALLED UPSIDE DOWN CAUSING WEAR INTO BRUSH LEADS AND PREMATURE FAILURE.  SUBMITTER STATED THIS IS THE FOURTH FAILURE IN THE LAST SIX MONTHS DUE TO IMPROPER BRUSH INSTALLATION.  ALL UNITS WERE OVERHAULED BY SAME OVERHAULER.  ALL WITH LESS THAN 200 HOURS.
